# SDR COM31139

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT75A2
- Condition: Overtemp
- Location: Left
- Part time: 20,028 hours
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE ITT EXCEEDED 930 DEGREES DURING TAKEOFF.  THE OUTSIDE AIR TEMPERATURE 89 DEGREES, TQ 105 PERCENT, ITT 940 DEGREES FOR 3 SECONDS.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY.
